# SDR 06FDEA0773

- Difficulty date: February 20, 2006
- Submitted: February 20, 2006
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11
- Aircraft serial: 48481
- Aircraft time: 48,738 hours, 9,547 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SP1153007619
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT CEILING AREA, MAIN DECK SEAT TRACK STA 635, X = 8, FOUND CRACKED. REPAIRED AS PER SRM 53-70-00 VOLUME I, FIGURE 1.    REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
